I was on Percocet for 3 months and now have been on Hydromorphone for 5 weeks. I would really like to get off the meds. I still have some paon from the operation
If you feel you are addicted or are afraid of withdrawals you may want to ask your doctor to try and put you on Librium and Clonidine for a short period of time so you can avoid getting sick from coming off the pain meds. If you are still in alot of pain you may want to wait for a short time more until you are not in so much pain unless Tylenol will take care of it for you. Hope this helps, good luck in your recovery from your surgery. Take it slow on coming off the meds and you will be o.k..
You may have some discomfort when stopping but not real withdrawal. It takes about a year of continued use to damage the neurotransmitter/receptor site links in the brain badly enough for you to go thru serious withdrawal. You might want to get some ibuprofen for the remaining pain. This is generally true, if someone was taking massive amounts of some strong opiate and really abusing them, then they might have withdrawal after abruptly stopping, but, if you were following the doctors orders, i think you will be ok. And there are a few meds like clonidine, methacarbamol and some others that will help if you do experience more than mild discomfort.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2010 • 2 answers
Posted 12 May 2010 • 3 answers
Posted 19 Nov 2010 • 2 answers
Posted 7 Dec 2010 • 1 answer
While taking Percocet it stop me from using the bathroom how long would it be before I use it again?
Posted 15 Feb 2013 • 3 answers